# SDR CWQR2011081514

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: General aviation
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 3,578 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND THE OTBD ELEVATOR HINGE BRACKET CRACKED.  IT WAS CRACKED IN THE UPPER BRACKET RADIUS AREA THAT ATTACHES TO THE UPPER SKIN OF THE HORIZ STABLIZER.  REPLACED CRACKED HINGE BRACKET WITH NEW AND SUBMITTED SERVICE CONDITION REPORT TO MFG UNDR SCR 583576.
